# SDR AALA20121024007

- Difficulty date: October 9, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK AT RIGHT BUTTLINE 45.5, ALL 4 SPLICE PLATE HOLES HAVE CRACK INDICATIONS.  REPAIRED SEAT TRACK INBOARD AND OUTBOARD SIDES WITH REPAIR SPLICE PER EA.
